MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. AERO TRACHEOBRONCHIAL STENT; THRACHEOBRONCHIAL STENT

MERIT MEDICAL SYSTEMS, INC. AERO TRACHEOBRONCHIAL STENT; THRACHEOBRONCHIAL STENT
Catalog Number AERO1010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that on (b)(6) 2019, post left upper lobe tracheobronchial stent placement procedure, the patient was doing fine.On (b)(6) 2019, the patient's oxygen saturations dropped significantly.The patient was transferred to icu and administered oxygen via high flow nasal cannula consequently correcting the patient's low o2 saturation event.The physician was suspicious of a possible tracheal bronchial airway obstruction, so the patient was transferred to a surgical procedure room for verification.The stent was obstructed with mucous secretions, so the tracheobronchial stent was removed by the physician.The stent removal procedure was considered unremarkable by the physician.The patient was transferred back to icu still intubated for recovery.

Brand Name
AERO TRACHEOBRONCHIAL STENT
Common Device Name
THRACHEOBRONCHIAL STENT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
MDR Report Key9151977
Report Number3010665433-2019-00063
Device Sequence Number2941823
Product Code JCT
UDI-Device Identifier00884450307922
UDI-Public00884450307922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAERO1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;